Go directly to main content
Show navigation
Hide navigation
Studies
Show navigation
Research
Hide navigation
Third Mission
Show navigation
Events/News
Show navigation
About us
Show navigation
Intern
Show navigation
FAQs
Service E-Mail Adressen
Who-to
Quick links ...
Hide navigation
Upcoming events
Info for Visitors
External link
Library
External link
Staff
StudiesServicesCenter
External link
ProjektSERVICE
External link
IT- Helpdesk
External link
Media
External link
Most searched-for services ...
Hide navigation
Studying at the University of Vienna
External link
u:find Course / Staff search
External link
Webmail
External link
Intranet for employees
External link
u:space
External link
Library
External link
Moodle (e-learning)
External link
u:rise - Professional & Career Development
External link
Faculties & centres
External link
Contact & services from A to Z
External link
en
Language selection
Deutsch
Show search form
Hide search form
Quick links
Websites
Staff search
Search
Studies
Research
Third Mission
Events/News
About us
Intern
Faculty of Mathematics
en
Language selection
Deutsch
Search
Websites
Staff search
Start search
Quick links
Quick links ...
Upcoming events
Info for Visitors
External link
Library
External link
Staff
StudiesServicesCenter
External link
ProjektSERVICE
External link
IT- Helpdesk
External link
Media
External link
Most searched-for services ...
Studying at the University of Vienna
External link
u:find Course / Staff search
External link
Webmail
External link
Intranet for employees
External link
u:space
External link
Library
External link
Moodle (e-learning)
External link
u:rise - Professional & Career Development
External link
Faculties & centres
External link
Contact & services from A to Z
External link
Faculty of Mathematics
Studies
Research
Third Mission
Events/News
About us
Intern
You are here:
University of Vienna
Faculty of Mathematics
Research
Ranking und Statistiken
Publikationen
Publications of the Faculty of Mathematics
Filter results:
Filter
Showing entries 4601 - 4650 out of 5086
First Page
Previous Page
Page
90
Page
91
Page
92
Page
93
Page
94
Page
95
Page
96
Next Page
Last Page
2005
Misiurewicz, Michal
; Raith, Peter
. /
Strict inequalities for the entropy of transitive piecewise monotone maps
. In:
Discrete and Continuous Dynamical Systems
. 2005 ; Vol. 13, No. 2. pp. 451-468.
Schlosser, Michael
; Gasper, George. /
Summation, transformation, and expansion formulas for multibasic theta hypergeometric series
. In:
Advanced Studies in Contemporary Mathematics
. 2005 ; Vol. 11, No. 1. pp. 67 - 84.
Lindenstrauss, Elon ; Schmidt, Klaus. /
Symbolic representations of nonexpansive group automorphisms
. In:
Israel Journal of Mathematics
. 2005 ; Vol. 149. pp. 227-266.
Burde, Dietrich
; Dekimpe, K ; Deschamps, Sandra. /
The Auslander conjecture for NIL-affine crystallographic groups
. In:
Mathematische Annalen
. 2005 ; Vol. 332, No. 1. pp. 161-176.
Lau, Anthony T O M ; Losert, Viktor. /
The centre of the second conjugate algebra of the Fourier algebra for infinite products of groups
. In:
Mathematical proceedings of the Cambridge Philosophical Society
. 2005 ; Vol. 138, No. 1. pp. 27-39.
Stimming, Hans-Peter
. /
The IVP for the Schrošdinger-Poisson-Xa equation in one dimension
. In:
Mathematical Models and Methods in Applied Sciences
. 2005 ; Vol. 15, No. 8. pp. 1169-1180.
Fischer, Ilse
. /
The number of monotone triangles with prescribed bottom row
. Proceedings of FPSAC'05. 2005.
Hofbauer, Franz. /
The recurrence dimension for piecewise monotonic maps of the interval
. In:
Scuola Normale Superiore di Pisa. Annali. Classe di Scienze
. 2005 ; Vol. 4, No. 3. pp. 439-449.
Hofbauer, Franz. /
The Renyi dimension of a conformal measure for a piecewise monotonic map of the interval
. In:
Acta Mathematica Hungarica
. 2005 ; Vol. 107, No. 1-2. pp. 1-16.
Losert, Viktor. /
Two equations for linear recurrence sequences.
In:
Acta Arithmetica
. 2005 ; Vol. 119, No. 2. pp. 109-147.
Michor, Peter ; Mumford, David. /
Vanishing geodesic distance on spaces of submanifolds and diffeomorphisms
. In:
Documenta Mathematica
. 2005 ; Vol. 10, No. 1. pp. 217-245.
Koth, Maria. /
Vektorbeweise in der Dreiecksgeometrie
. In:
Mathematik Lehren
. 2005 ; No. 133. pp. 44-49.
Götz, Stefan
. /
Von Pferden, Ziegen und unmöglichen Würfeln
. In:
Schriftenreihe zur Didaktik der Mathematik der Höheren Schulen
. 2005 ; No. 37. pp. 19-46.
2004
Vértesi, Vera
; Szabó, Csaba. /
The complexity of the word-problem for finite matrix rings
. In:
Proceedings of the American Mathematical Society
. 2004 ; Vol. 132.
Vértesi, Vera
; Szabó, Csaba. /
The complexity of checking identities for finite matrix rings
. In:
Algebra Universalis
. 2004 ; Vol. 51. pp. 439 – 445.
Auinger, Karl. /
A new proof of the Rhodes type II conjecture
. In:
INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION
. 2004 ; Vol. 14, No. 5-6. pp. 551-568.
Lamel, Bernhard
. /
A smooth regularity theorem for nondegenerate CR mappings
. In:
Monatshefte für Mathematik
. 2004 ; Vol. 142, No. 4. pp. 315-326.
Bardos, Claude ; Golse, Francois ; Gottlieb, Alex D. et al. /
Accuracy of the time-dependent Hartree-Fock approximation for uncorrelated initial states
. In:
Journal of Statistical Physics
. 2004 ; Vol. 115, No. 3-4. pp. 1037-1055.
Arnold, Anton ; Lopez, José Luis
; Markowich, Peter
et al. /
An analysis of quantum fokker-planck models: A wigner function approach
. In:
Revista Matematica Iberoamericana
. 2004 ; Vol. 20, No. 3. pp. 771-814.
Fournais, Søren ; Hoffmann-Ostenhof, Maria ; Hoffmann-Ostenhof, Thomas et al. /
Analyticity of the density of electronic wavefunctions
. In:
Arkiv för Matematik
. 2004 ; Vol. 42, No. 1. pp. 87-106.
Zweimüller, Roland
; Aaronson, Jon ; Denker, Manfred et al. /
Aperiodicity of cocycles and conditional local limit theorems
. In:
Stochastics and Dynamics
. 2004 ; Vol. 4, No. 1. pp. 31 - 62.
Feichtinger, Hans Georg ; Hampejs, Mario ; Kracher, Guenther. /
Approximation of matrices by Gabor multipliers
. In:
IEEE SIGNAL PROCESSING LETTERS
. 2004 ; Vol. 11, No. 11. pp. 883-886.
Komech, Alexander
; Mauser, Norbert
; Vinnichenko, A P. /
Attraction to solitons in relativistic nonlinear wave equations
. In:
Russian Journal of Mathematical Physics
. 2004 ; Vol. 11, No. 3. pp. 289-307.
Fellner, Klemens Andreas ; Schmeiser, Christian. /
Burgers-poisson: A nonlinear dispersive model equation
. In:
SIAM Journal on Applied Mathematics
. 2004 ; Vol. 64, No. 5. pp. 1509-1525.
Kriegl, Andreas ; Losik, Mark ; Michor, Peter. /
Choosing roots of polynomials smoothly, II
. In:
Israel Journal of Mathematics
. 2004 ; Vol. 139. pp. 183-188.
Neumaier, Arnold. /
Clouds, fuzzy sets, and probability intervals
. In:
Reliable Computing
. 2004 ; Vol. 10, No. 4. pp. 249-272.
Kornfeld, Isaac ; Losert, Viktor. /
Coboundaries and measure-preserving actions of nilpotent and solvable groups
. In:
Ergodic Theory and Dynamical Systems
. 2004 ; Vol. 24, No. 3. pp. 873-890.
Auinger, Karl ; Szendrei, M B. /
Comparing the regular and the restricted regular semidirect products
. In:
Algebra Universalis
. 2004 ; Vol. 51, No. 1. pp. 9-28.
Neumaier, Arnold. /
Complete search in continuous global optimization and constraint satisfaction
. In:
Acta Numerica
. 2004 ; Vol. 13. pp. 271-369.
Kamber, F W ; Michor, Peter. /
Completing Lie algebra actions to Lie group actions
. In:
Electronic Research Announcements of the American Mathematical Society
. 2004 ; Vol. 10. pp. 1-10.
Fellner, Klemens J. ; Neumann, Lukas ; Schmeiser, Christian. /
Convergence to Global Equilibrium for Spatially Inhomogeneous Kinetic Models of Non-Micro-Reversible Processes
. In:
Monatshefte für Mathematik
. 2004 ; Vol. 141, No. 4. pp. 289-299.
Gröchenig, Karlheinz ; Heil, Christopher. /
Counterexamples for boundedness of pseudodifferential operators
. In:
Osaka Journal of Mathematics
. 2004 ; Vol. 41, No. 3. pp. 681-691.
Reichel, Hans-Christian ; Litschauer, Dieter ; Groß, Herbert et al. /
Das ist Mathematik 3 : Lehrbuch und Aufgabensammlung für die 3. Klasse der allgemein bildenden höheren Schulen und der Hauptschulen
. 2 ed. Wien : öbv & hpt, 2004. 264 p.
Humenberger, Johann
. /
Die extremale Kolbengeschwindigkeit bei einem Kurbelgetriebe -- Verständnisförderung durch Anschaulichkeit und Strenge.
In:
Praxis der Mathematik
. 2004 ; Vol. 46, No. 3. pp. 115-122.
Humenberger, Johann
. /
Die Möndchen des Hippokrates -- nicht nur in rechtwinkligen Dreiecken.
In:
Der mathematische und naturwissenschaftliche Unterricht. Organ des Deutschen Vereins zur Förderung des Mathematischen und Naturwissenschaftlichen Unterrichts e.V.
2004 ; Vol. 57, No. 2. pp. 71-75.
Steinbauer, Roland
. /
Diffeomorphism invariant Colombeau algebras. Part I: Local theory
. Nonlinear Algebraic Analysis and Applications: Proceedings of the International Conference on Generalized Functions (ICGF 2000). Cambridge Scientific Publishers, 2004. pp. 333-344
Humenberger, Johann
. /
Dreisatz einmal anders: Aufgaben mit überflüssigen bzw. fehlenden Angaben
. Materialien für einen realitätsbezogenen Mathematikunterricht, Band 8, Schriftenreihe der ISTRON-Gruppe. Verlag Franzbecker KG, 2004. pp. 49-64
Neumaier, Arnold. /
Dual polar spaces as extremal distance-regular graphs
. In:
European Journal of Combinatorics
. 2004 ; Vol. 25, No. 2. pp. 269-274.
Hörmann, Günther
; Oberguggenberger, Michael. /
Elliptic regularity and solvability for partial differential equations with Colombeau coefficients
. In:
Electronic Journal of Differential Equations
. 2004 ; Vol. 2004. pp. 1-30.
Humenberger, Johann
. /
Erwartungswerte und Gewinnwahrscheinlichkeiten bei einem Würfelbudenspiel -- ein neuer Beitrag zu einem alten Thema.
In:
Praxis der Mathematik
. 2004 ; Vol. 46, No. 6. pp. 260-266.
Nowak, Martin ; Sigmund, Karl. /
Evolutionary Dynamics of Biological Games
. In:
Science
. 2004 ; Vol. 303, No. 5659. pp. 793-799.
Schichl, Hermann
; Neumaier, Arnold. /
Exclusion regions for systems of equations
. In:
SIAM Journal on Numerical Analysis
. 2004 ; Vol. 42, No. 1. pp. 383-408.
Poupaud, Frederic ; Schmeiser, Christian. /
Existence and convergence to equilibrium of a kinetic model for cometary flows
. In:
Journal of Statistical Physics
. 2004 ; Vol. 114, No. 5-6. pp. 1481-1499.
Leonhardt, Ulf ; Neumaier, Arnold. /
Explicit effective Hamiltonians for general linear quantum-optical networks
. In:
Journal of Optics B: Quantum and Semiclassical Optics (Print Edition)
. 2004 ; Vol. 6, No. 1.
Baxa, Christoph
. /
Extremal values of continuants and transcendence of certain continued fractions
. In:
Advances in Applied Mathematics
. 2004 ; Vol. 32, No. 4. pp. 754-790.
Sigmund, Karl. /
Failing Phoenix: Tauber, Helly, and Viennese life insurance
. In:
The Mathematical Intelligencer
. 2004 ; Vol. 26, No. 2. pp. 21-33.
Schwab, Harald. /
Fast density estimation from histograms in shift invariant spaces
. In:
Sampling Theory in Signal and Image Processing: an international journal
. 2004 ; Vol. 3, No. 2. pp. 157-173.
Lamel, Bernhard
; Ebenfelt, Peter. /
Finite jet determination of CR embeddings.
In:
Journal of Geometric Analysis
. 2004 ; Vol. 14, No. 2. pp. 241-265.
Hörmann, Günther
. /
First-order hyperbolic pseudodifferential equations with generalized symbols
. In:
Journal of Mathematical Analysis and Applications
. 2004 ; Vol. 293, No. 1. pp. 40-56.
Kellner, Jakob ; Ploß, Johannes. /
F-Products and Nonstandard Hulls for Strongly Continuous One-parameter Semigroups of Linear Operators
. In:
Mathematical Logic Quarterly
. 2004 ; Vol. 50, No. 1. pp. 18-28.
Showing entries 4601 - 4650 out of 5086
First Page
Previous Page
Page
90
Page
91
Page
92
Page
93
Page
94
Page
95
Page
96
Next Page
Last Page
Research